# SDR CALA2013103092532

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 54,181 hours, 21,557 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING FROM LT MAIN WW, 6 DROPS EVERY 5 SECONDS.  HYD LINE BETWEEN NR 2 & NR 8 RIB LT WING SEE IPC 29-11-05-03D ITEM 115.  REPLACED LINE, LEAK CHECKED OKAY.
